10-11-2002, 09:21 AM #1
arggg.my fina isnt workin !!! HELP?
well did my first fina cyle like in july ,i git it off my freind ,if i can remeber right ,last time i was doin 100 mg eod and within mid of week two it was on ,!now i made i my self everything was done right 2 carts 4 git followed derections perfectly ,the resaault was clear and golden no shit floting around .now it s been about close to week 3 100 eod and nothing yet WTF not to mention it hurts (sore next day)like a bitch sometimes compared to last time it hust whatsover .should i just wait longer or jsut quit it help ?
10-11-2002, 10:17 AM #2
Hey bro if ur not seeing any results with 100mgs eod start running it ed then. Maybe start out with 75mgs ed, then bump to 100mgs ed. I had the same problem with my fina cycle. The injection site the next day hurt like a bitch. Just tough it out bro...
10-11-2002, 12:57 PM #3
hey og whats up bro?im fuckin frustrated and its fuckin with my head .like i said july i did fina 5 weeks eod 100mg worked fuckin awesome it was my first time also was the only drug i havent treid.looved it favorite one ,i got it off my boy i think he used animal kits not sure ,well this time i made it my self mr T s kit did everything right ,the outcome was very nice clear gold colour .no shit floating around ,well its been just about 3 weeks and it niothing really ,its pissing me off ,cause the first time it never hurt noithing this time with this stuff sometime s it leave smy ass sore as hell like i got shot with a glock in the ass!!im about to drop it and rigth off start my big winter cycle .fuck it ,just venting cause it s unmotivating me ,when is it kick in for u also u said it happened to u ?what happen then did it hit u ?also this my second time on fina ,did it hit u the same way as it did when u did ur first fina ?
10-11-2002, 01:52 PM #4
Hey big N bro! I feel ur pain dog!! Well, for me it took almost 5 weeks before i noticed the fina kicking in. It could take anywhere from 3 - 5 weeks IMO to get levels up enough to feel the effects. Fina is very short acting AS. It only stays in ur system from 4 - 12 hrs so injecting ed is better. I was running 100mgs ed and bumped it up to 1.25 the last two weeks. It had my heart racin bro. Try injecting ed at 75mgs, then bump it up to 100mgs ed and see how that works?
The pain from injecting is probably from the BA content in the "magic solution" More BA the more pain. I used pnps kits and finakits and had the same problem with both. Pain and swelling the next day. And i only injected my quads the whole cycle. I could barely walk some days.
Stick it out bro and let me know how its going. Good luck!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)